skip to main content


Title: p -Euler equations and p -Navier–Stokes equations
Award ID(s):
1812573
NSF-PAR ID:
10119123
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Journal of Differential Equations
Volume:
264
Issue:
7
ISSN:
0022-0396
Page Range / eLocation ID:
4707 to 4748
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
  1. We consider the KZ equations over C in the case, when the hypergeometric solutions are hyperelliptic integrals of genus g. Then the space of solutions is a 2g-dimensional complex vector space. We also consider the same equations modulo ps, where p is an odd prime and s is a positive integer, and over the field Q_p of p-adic numbers. We construct polynomial solutions of the KZ equations modulo ps and study the space Mps of all constructed solutions. We show that the p-adic limit of Mps as s→∞ gives us a g-dimensional vector space of solutions of the KZ equations over Qp. The solutions over Qp are power series at a certain asymptotic zone of the KZ equations. In the appendix written jointly with Steven Sperber we consider all asymptotic zones of the KZ equations in the case g=1 of elliptic integrals. The p-adic limit of Mps as s→∞ gives us a one-dimensional space of solutions over Qp at every asymptotic zone. We apply Dwork's theory and show that our germs of solutions over Qp defined at different asymptotic zones analytically continue into a single global invariant line subbundle of the associated KZ connection. Notice that the corresponding KZ connection over C does not have proper nontrivial invariant subbundles, and therefore our invariant line subbundle is a new feature of the KZ equations over Qp. We describe the Frobenius transformations of solutions of the KZ equations for g=1 and then recover the unit roots of the zeta functions of the elliptic curves defined by the equations y2=βx(x−1)(x−α) over the finite field Fp. Here α,β∈F×p,α≠1 
    more » « less
  2. We construct polynomial solutions of the KZ differential equations over a finite field F_p as analogs of hypergeometric solutions. 
    more » « less